# SDR UIEA2018102902428

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,760 hours, 15,597 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217011
- Part serial: 410276
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE L ENG PRV ON TAXI OUT OF ONT. REMOVED AND REPLACED PRV IAW AMM 36-11-18. OPS CHECK GOOD.
